# SDR UPS05443997

- Difficulty date: February 5, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1015110
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING 17 VC FLAP O/B ARM O/B RIB MOST FWD FASTENER HOLE CRACKED (CRACK LENGTH 1.25 INCH).  RIGHT WING 17 VC FLAP O/B ARM O/B RIB FWD FLANGE FASTENER HOLES REPAIRED AS PER HX RS R57-41-35263 AND UPS EO B747-5740-21796-A.
